Comment on “Optimal periodic orbits of chaotic systems”

Published

Journal Article

A Comment on the Letter by Brian R. Hunt and Edward Ott, Phys. Rev. Lett. 76, 2254 (1996). The authors of the Letter offer a Reply. © 1998 The American Physical Society.

Full Text

Duke Authors

Cited Authors

  • Zoldi, SM; Greenside, HS

Published Date

  • February 23, 1998

Published In

Volume / Issue

  • 80 / 8

Start / End Page

  • 1790 -

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/PhysRevLett.80.1790

Citation Source

  • Scopus